# SDR SIMA20160204001

- Difficulty date: February 4, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 28,460 hours, 24,160 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE FLASHLIGHT INOPERATIVE.  R & R LIGHT BULB FOR CAPTAINS FLASHLIGHT IAW STD MX.  OPERATIONS CHECKED GOOD.
